# SDR SWIA201125972

- Difficulty date: April 4, 2011
- Submitted: April 11, 2011
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 25,897 hours, 20,172 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM ROW 9 AFT NOT ILLUMINATED.  (FLT 4593)  RECONNECTED FLOOR LEVEL LIGHTING CONNECTOR AT OVERWING EXIT.
